Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A perfectly normal, locally compact, noncollectionwise normal space from $ \diamondsuit\sp \ast$


Authors: Peg Daniels and Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 95 (1985), 115-118
MSC: Primary 54D15; Secondary 54A35
MathSciNet review: 796458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A perfectly normal, locally compact, collectionwise-$ {T_2}$, noncollectionwise normal space is constructed using $ {\diamondsuit ^*}$, a combinatorial axiom which holds in Gödel's constructible universe $ L$. The construction answers questions of $ {\text{F}}$. Tall and S. Watson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54A35

Retrieve articles in all journals with MSC: 54D15, 54A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796458-0
PII: S 0002-9939(1985)0796458-0
Article copyright: © Copyright 1985 American Mathematical Society